# SDR CALA2024061101771

- Difficulty date: June 8, 2024
- Submitted: June 11, 2024
- Operation: Air carrier
- Aircraft: N37437
- Make and model: Boeing 737924ER
- Aircraft serial: 33532
- Aircraft time: 47,177 hours, 16,590 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Part number: M88051008
- Condition: Faulted
- Location: E&E Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

PASSING 16000 FEET THE EQUIP WARNING LIGHT CAME ON FOUND DOOR CLOSED AND HANDLE STOWED. HAD TO PRY HANDLE OPEN FWD E&E DOOR HINGES ARE LOOSE AND WORN, BUSHINGS APPEAR TO BE REMOVED FWD ACCESS DOOR IAW AMM 52-48-31-000-801 TO INSPECT FOUND HANDLE TO BE LOOSE AND EXSESIVE FOR AND AFT  PLAY IN WORN. DOOR BUSHINGS. NO DEFECTS NOTED IN BUSHINGS THEY ARE SLOTTED FOR HANDLE WHEN STOWING DOES NOT FEEL NORMALE. EASE OF OPENING DOOR. INSTALLED ORIGINAL FWD EQUIPMENT ACCESS DOOR IAW B737 AMM 52-48-31-400-801. REF LOGPAGES 8222470 & 8222495 FOR CORRECTIVE ACTION ON THE EQUIP DOOR WARNING LIGHT. DUE TO RETURN TO THE FIELD EVENT SUGGEST REPLACE MAIN E&E DOOR SENSOR, REF TASK 52-71-42-400-801. REF LP 8219983. REPLACED MAIN E&E DOOR SWITCH S187, OP CKS GOOD PER TASK 52-71-42-710-801.
